# SDR YENA200318

- Difficulty date: July 29, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 385 hours, 138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2821
- Condition: Discharged
- Location: Cabin
- Part time: 7,882 hours, 3,654 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT AT AFT GALLEY THRESHOLD INOP.  REMOVED AND REPLACED EMERGENCY POWER UNIT FIN NO 13WL PER AMM 33-51-38.  OPS CHECK GOOD OK TO CONTINUE SERVICE.
